Dr. Susan : Are you available to chat?
Customer : Yrs
Customer : Yes
Dr. Susan : How long have you been using the FML and tobradex?
Customer : Stopped using the to faded a month ago (one week after the eye was irrigated) started using the Fml ointment 2x daily 3 days ago.
Customer : Auto correct stopped using the tobradex
Dr. Susan : It appears that it is not working- correct?
Customer : Correct
Dr. Susan : Your drainage issues and infection has also cleared correct?
Customer : Yes no more tearing and no discharge
Dr. Susan : Now it's just the eyelid skin?
Customer : It is the waterline and directly underneath the eye
Customer : On my my face
Dr. Susan : Ok- I would discontinue everything! Steroids (fml and tobradex) not only have preservatives but the medication itself can cause thinning and drying of the skin.
Dr. Susan : Your eyelid skin is very sensitive because it is very thin. Discontinue it an use the petroleum jelly for a few days only. Use it 2-3 times per day
Customer : Also I am NOT on the Tobradex anymore
Dr. Susan : You should see relieve in 3-4 days.
Dr. Susan : But you are On FML?
Customer : Yes to the fml
Dr. Susan : That is a steroid too
Customer : Yes I know. Ok so stop the Fml.
Customer : Do I apply Vaseline? Or stop that too?
Dr. Susan : Yes- let the skin heal on its own while lubricating it with the Vaseline which is safe and nontoxic.
Dr. Susan : That area has had too much "trauma"- infection, irrigation, drops, ointments!
Customer : Ok so do not apply anything at all, right? And see how it is in a few days, right?
Dr. Susan : Ues just the Vaseline- thin layer 2-3 times per day
Customer : That is what I was doing before I started the Fml.
Dr. Susan : Just the Vaseline- I am confident it will heal in a few days. If not and it worsens you can see a dermatologist.
Customer : The dermatologist is the on who prescribed the fml
Dr. Susan : No improvement with the Vaseline?
Customer : None
Customer : That is why I went to the dermatologisy
Dr. Susan : Well the FML is also not working! So stop it because it does have side effects
Customer : Ok I agree and will stop iy
Customer : It
Dr. Susan : Sometimes too much treatment is the problem!
Dr. Susan : Aquaphor is a good ointment too- it just lubricates and is hypoallergenic
Customer : Is that OTC?
Dr. Susan : May want to try that sine Vaseline didn't help
Dr. Susan : Yes! Where all the lotions are- it looks a lot like Vaseline too! I recommend it to patients all the time and use it on my children's dry skin.
Customer : Ok I will try that
Dr. Susan : Good luck! Give it a few days!
Customer : Thanks
Dr. Susan : My pleasure!
Dr. Susan : I hope that I have helped answer your question. Please help me get credit for my efforts in answering your questions and press the ACCEPT button. This does not end our conversation, however-we can continue to discuss any of your concerns without further charges until you are satisfied.